# SDR A8ZR20180823003

- Difficulty date: April 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE RT WING LOWER SURFACE AT YW 88.600 & 2 INCHES AFT OF REAR SPAR THAT MEASURES 1.625"L X 1.25"W X .056"D.   REFORMED TO NEW MEASUREMENT OF 1.60"L X 1.25"W X .045"D CONSIDERED STRUCTURALLY ACCEPTABLE IAW EA 42-2018-052, REV ORIGINAL.
